# SDR SIMA201033502

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 23,174 hours, 21,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523119413
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 19 CHAFED AT STRINGER 3 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR IAW EO-EM-53MR-1698.  THE AIRCRAFT WAS RETURNED TO SERVICE.
